RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 85, Issue 3  


Best Linear Approximation Methods for Functions of Taikov Classes in the Hardy spaces $H_{q,\rho}$, $q\ge1$, $0<\rho\le1$
S. B. Vakarchuk, V. I. Zabutnaya
323
Sequences of Composition Operators in Spaces of Functions of Bounded $\Phi$-Variation
O. E. Galkin
330
On Independent and Stationary Subsystems of the Walsh System and Periodic Multiplicative Systems
V. F. Gaposhkin
342
Discreteness of the Spectrum of a Polar Differential Operation in the Space of Vector Functions
M. G. Gimadislamov
351
Surface Basic Sets with Wildly Embedded Supporting Surfaces
E. V. Zhuzhoma, V. S. Medvedev
356
Time Required to Unify All Particles in the Scheme of Equiprobable Allocation into a Sequence of Cell Layers
A. M. Zubkov, O. K. Shibanov
373
Instability of Closed Invariant Sets of Semidynamical Systems. Method of Sign-Constant Lyapunov Functions
B. S. Kalitin
382
Local and Global Estimates of the Solutions of the Cauchy Problem for Quasilinear Parabolic Equations with a Nonlinear Operator of Baouendi–Grushin Type
V. A. Markasheva, A. F. Tedeev
395
The Behavior of Solutions of Semilinear Elliptic Equations of Second Order of the Form $Lu=e^u$ in the Infinite Cylinder
A. V. Neklyudov
408
The Geometry of a Quasilinear System of Two Partial Differential Equations Containing the First and the Second Partial Derivatives of Two Functions in Two Independent Variables
L. N. Orlova
421
On the Error of Multidimensional Quadrature Formulas for Certain Classes of Functions
M. A. Romanov
433
On the Well-Posedness of the Prediction-Control Problem for Certain Systems of Equations
A. V. Urazaeva, V. E. Fedorov
440
On Spectral Properties of the Discrete Schrödinger Operator with Pure Imaginary Finite Potential
M. M. Faddeev
451
The Inverse Scattering Problem for a Perturbed Difference Hill Equation
Ag. Kh. Khanmamedov
456
On Hermitian Nonnegative-Definite Solutions to Matrix Equations
X.-Q. Liu, J.-Y. Rong
470

Brief Communications
Exact Constants in the Inequalities for Intermediate Derivatives in $n$-Dimensional Space
A. A. Lunev
476

Letter to editor
Letter to the Editor
A. G. Losev, Yu. S. Fedorenko
480
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019